# SDR DHL2007785030

- Difficulty date: October 12, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT SIDE ABOVE UPPER RUDDER HAS BULGING SKIN (FIN WL 168 AT FIN STA 305).  CUT OUT DAMAGE AREA AND FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW B-727 SRM 55-30-3 FIGURE 6 AND 55-30-2 FIGURE 1.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT VERTICAL STABILIZER RIGHT SIDE ABOVE UPPER RUDDER TAB IAW B-727 SRM 51-30-2 AND 55-30-3 FIGURE 6.
